American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. Smirnov. Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold. St. Petersburg Math. J. 22 (2011) 307-319. MR 2668128.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Malyutin. Twist number of (closed) braids. St. Petersburg Math. J. 16 (2005) 791-813. MR 2106667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia